de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the existence of C infinity solutions to the asymptotic characteristic initial value problem in general relativity

Kannar, J. (1996). On the existence of C infinity solutions to the asymptotic characteristic initial value problem in general relativity. Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences, 452, 945-952.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B47-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B48-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Kannar, Janos1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: The asymptotic characteristic initial value problem for Einstein's vacuum field equations is treated. It is shown that C-infinity solutions exist and are unique for C-infinity initial values. The proof is based on Friedrich's regular conformal vacuum field equations and Rendall's method of reducing the characteristic to an ordinary initial value problem.

Details

show
hide
Language(s):
 Dates: 1996-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 330114
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 452 Sequence Number: - Start / End Page: 945 - 952 Identifier: -